Asymptotic expansion and quadrature of composite highly oscillatory integrals

Arieh Iserles, David Levin

Research output: Contribution to journalArticlepeer-review

Abstract

We consider in this paper asymptotic and numerical aspects of highly oscillatory integrals of the form, where ω ≫ 1. Such integrals occur in the simulation of electronic circuits, but they are also of independent mathematical interest. The integral is expanded in asymptotic series in inverse powers of ω. This expansion clarifies the behaviour for large ω and also provides a powerful means to design effective computational algorithms. In particular, we introduce and analyse Filon-type methods for this integral.

Original languageEnglish
Pages (from-to)279-296
Number of pages18
JournalMathematics of Computation
Volume80
Issue number273
DOIs
StatePublished - 2010

Fingerprint

Dive into the research topics of 'Asymptotic expansion and quadrature of composite highly oscillatory integrals'. Together they form a unique fingerprint.

Cite this